MAUDE Adverse Event Report: ANIMAS LLC ANIMAS VIBE; INSULIN INFUSION PUMP

ANIMAS LLC ANIMAS VIBE; INSULIN INFUSION PUMP
Medical Device Problem Codes Structural Problem (2506); Temperature Problem (3022)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
 
Event or Problem Description
On (b)(6)2019, the reporter contacted animas, alleging a temperature (temp - physical damage) issue.The reporter alleged there was damage to the battery compartment and the pump got hot.The reporter denied moisture in the pump.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because there is the potential for the user to experience an injury to the skin due to increased pump temperature.
 
Additional Manufacturer Narrative
Device analysis: the device was returned, and investigation completed by product analysis on 15-apr-2019 with the following findings: there was no activity related to the complaint noted in the black box data or the pump¿s download history.No records of voltage drop appeared in the black box.On testing, the pump powered on normally and was exercised for 12 hours without overheating.The pump¿s electrical current draws were evaluated and found to be within specifications.The battery compartment was confirmed to be cracked.Inspection of the pump¿s interior compartment revealed an internal component was disconnected from the printed circuit board.There was no evidence of moisture inside the pump.

Brand Name
ANIMAS VIBE
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS LLC
965 chesterbrook blvd
wayne PA 19087
MDR Report Key8463755
Report Number2531779-2019-02215
Device Sequence Number10823066
Product Code OYC
UDI-Device Identifier10840406103168
UDI-Public10840406103168
Combination Product (Y/N)Y
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P130007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2019
Was the Report Sent to FDA? Yes
Device Age20 MO
Initial Date Received by Manufacturer 03/22/2019
Supplement Date Received by Manufacturer03/22/2019
Initial Report FDA Received Date03/29/2019
Supplement Report FDA Received Date04/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR